# SDR 2007002

- Difficulty date: July 17, 2007
- Submitted: July 19, 2007
- Operation: General aviation
- Aircraft: N2871G
- Make and model: Cvac PB4Y2
- Aircraft serial: 66302
- Aircraft time: 7,192 hours
- System (JASC): 5714 · Wing, Center Box
- Part: Spar Cap
- Condition: Cracked
- Location: Center Wing
- Part time: 7,192 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 2003-18-01, CRACKS WERE FOUND UNDER THE LT LOWER, FWD, SPAR CAP DOUBLER IN THE CAP, SPAR WEB AND THE DOUBLER ITSELF.  CRACKS WERE ALSO FOUND IN THE WING SKIN CUTOUTS AT ALL 4 LOWER CENTER WING BELT FRAME CUT-OUTS. RT FWD LOWER SPAR CAP CRACKED IN ONE PLACE UNDER THE DOUBLER.
